# SDR V0XD20180905005

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Landing
- Part number: CC670331516S
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR FRAME BEHINDE ACCESS PANEL 212AR IS CRACKED. REMOVED AND REPLACED DOOR LANDING(PN:CC670-33151-6S) UNDER ACCESS PANEL 212AR IAW SRM 51-42-06, 51-40-11, AND REO 670-53-11-1424, DATED 2018-08-29.
